Main Forums > Someone I Care About Has HIV

HIV and high pressure? Help asap

(1/1)

worriedfriend:
my friend who is positive stopped taking his meds 1 month ago. He was undected and his cd4 was 450. He now has super high blood pressure for the past 3 days could this maybe linked to not taking his meds for a month. This is the longest hes gone off of hus meds. Any help is more than appreciated.

Matty the Damned:
I won't ask why your friend ceased his HIV meds, clearly he had his reasons.

As for the high blood pressure question, well the short answer is no. As far as I'm aware ceasing HAART shouldn't cause his BP to go up.

Irrespective of the cause, he should seek immediate medical attention to determine the cause of his hypertension and to determine a course of treatment, if needed. High blood pressure can lead to a number of health problems, the most serious of which is a stroke.

He really doesn't want to have a stroke.

MtD

Navigation

[0] Message Index

Go to full version